# SDR QXEA200601842

- Difficulty date: July 14, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 12,881 hours, 13,447 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2316: AFTER START, NR 1 AND NR 2 DEICE PRESS GAUGE INDICATES 14 PSI.  MAINTENANCE GROUND RAN NR 1 AND NR 2 ENGINES AND C/W OPS CHECK OF THE A/F DEICE SYSTEM IAW Q400 AMM TASK 30-11-00-720-801.  BOTH NR 1 AND NR 2 DEICE PRESS GAUGES READ 18 PSI.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
